# SDR CA140619001

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: FE280002
- Condition: Malfunctioned
- Location: Quadrant Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) OPERATOR REPORTED THAT THE AIRCRAFT ABORTED TAKE OFF - DUE TO THE SPOILERS DID NOT RETRACT: TAKE OFF WARNING HORN CAME ON - CREW ABORTED TAKE OFF AND RETURNED TO RAMP. MAINTENANCE CREW FIGURED OUT DURING TROUBLE SHOOTING, THAT THE MICRO SWITCH IN THE PLA-QUADRANT DOES NOT TRIGGER, WHEN POWER LEVER IS MOVING FORWARD. PLA-QUADRANT CHANGE SOLVED THE PROBLEM.
